RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 1, Pages 143–148 (Mi mz608)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians

O. G. Smolyanova, J. Kupschb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm608

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:1, 136–141

Bibliographic databases:

Received: 01.07.2002

Citation: O. G. Smolyanov, J. Kupsch, “Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians”, Mat. Zametki, 73:1 (2003), 143–148; Math. Notes, 73:1 (2003), 136–141

Citation in format AMSBIB
\Bibitem{SmoKup03}
\by O.~G.~Smolyanov, J.~Kupsch
\paper Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 1
\pages 143--148
\mathnet{http://mi.mathnet.ru/mz608}
\crossref{https://doi.org/10.4213/mzm608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993549}
\zmath{https://zbmath.org/?q=an:1026.81026}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 1
\pages 136--141
\crossref{https://doi.org/10.1023/A:1022190521281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200015}


Linking options:
  • http://mi.mathnet.ru/eng/mz608
  • https://doi.org/10.4213/mzm608
  • http://mi.mathnet.ru/eng/mz/v73/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kupsch, J, “Ultracoherence and canonical transformations”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:3 (2006), 413  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Kozlov V.V., Smolyanov O.G., “Hamiltonian Aspects of Quantum Theory”, Dokl. Math., 85:3 (2012), 416–420  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:262
    Full text:107
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020